You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1977-1978/38/2
Minkowski's theorems in completions of A-fields of non-zero characteristic
Download
PDF
- Minkowski's theorems in completions of A-fields of non-zero characteristic
Article
Original scientific text
Title
Minkowski's theorems in completions of A-fields of non-zero characteristic
Authors
M. Duggal
1
,
I. S. Luthar
1
Affiliations
Chandigarh
Colloquium Mathematicum
1977-1978/38/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
329-337
Main language of publication
English
Published
1978
Exact and natural sciences
mathematics